# SDR AALA200801059

- Difficulty date: April 23, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 31,295 hours, 14,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 11436
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHT BATTERY PACK AT CENTER ROW BY FORWARD LAVATORY FAILED TEST.  REPLACED BATTERY PACK AT CENTER ROW BY FORWARD LAVATORY FOR EMERGENCY LIGHTS IN FORWARD CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
